Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Raised lymph node on neck, headache. Paracetamol and codeine helps. Suggestions

I have a raised lymph node on the back of my neck, it's been raised for over 10yrs. Recently I have been having increasingly worse headaches, which only paracetamol & codeine have any effect on.
I'm worried about my headaches getting worse and have noticed that on palpation of the lymph node on my neck I can recreate my headache exactly.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Based on details you seem to have vascular headache ( migraine type) with chronic cervical lymphadenopathy .

Since posterior cervical lymph nodes are there since 10 yrs most likely it is related to scalp infection ( dandruff or pediculosis related) . You may require dermatological consultation .

For headache , you require Neurological assessment and may require CT scan to rule out structural causes of headache.

I hope this will help you
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor